# SDR R61A2014041200627

- Difficulty date: April 12, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000030
- Aircraft time: 25,226 hours, 18,797 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, BIRD STRIKE DAMAGE TO FWD FUSELAGE SKIN PANEL AND UNDERLYING STRUCTURE.  MX REPAIRED  BIRD STRIKE DAMAGE TO FWD FUSELAGE SKIN PANEL AND UNDERLYING STRUCTURE REF ATTACHED IRM 12,  SRM 51-41-01, 51-41-02, 51-43-04, 51-43-03.
